# SDR 2018FA0000294

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: General aviation
- Aircraft: N763AV
- Make and model: Airbus A320*
- Aircraft time: 173,300 hours, 17,217 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF THRUST WAS SET AND AIRCRAFT WAS ROLLING AFT 20KTS A VERY STRONG NOISE OR EXPLOSION WAS HEARD ON THE RT SIDE OF THE ACFT NO ECAMS / COD 52.
